# SDR 2006UALA00388

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN STA. 967 FRAME ATTACHED ANGLE CRACKED JUST ABOVE DOOR 2L.   REMOVED DAMAGE AND FABRICATED AND INSTALLED SHEAR TIE, SHIM, AND FILLER REF SRM 53-00-07
